MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 LGX? TENACIO? PUMP; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700 LGX? TENACIO? PUMP; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404457
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code Capsular Contracture (1761)
Date of Event 01/23/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.The reported patient symptom is a known risk associated with this device type and indicated as such in the instructions for use.D4.Concomitant product udi for reservoir is (b)(4).
 
Event or Problem Description
It was reported that the patient with this inflatable penile prosthesis (ipp) experienced a contracture, so the device was not inflating properly.As a result, the device was explanted and replaced.No further patient complications reported.

Brand Name
AMS 700 LGX? TENACIO? PUMP
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24325144
Report Number2124215-2026-08056
Device Sequence Number10049832
Product Code JCW
UDI-Device Identifier00191506021474
UDI-Public(01)00191506021474(17)270509(10)1100726416
Combination Product (Y/N)Y
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number72404457
Device Catalogue Number72404457
Device Lot Number1100726416
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2026
Initial Report FDA Received Date02/12/2026
Date Device Manufactured05/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0144-2026
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age58 YR
Patient SexMale